Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010 (2010), Article ID 851037, 10 pages
Research Article

Dynamical System and Nonlinear Regression for Estimate Host-Parasitoid Relationship

Grupo de Plagas Agrícolas, Dirección de Protección de Plantas, Centro Nacional de Sanidad Agropecuaria, Apartado 10 San José de las Lajas, 32700 La Habana, Cuba

Received 21 May 2010; Accepted 15 September 2010

Academic Editor: Nguyen Van Minh

Copyright © 2010 Ileana Miranda Cabrera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ileana Miranda Cabrera, Heyker Lellanis Baños Díaz, and María de los Ángeles Martínez, “Dynamical System and Nonlinear Regression for Estimate Host-Parasitoid Relationship,” Journal of Applied Mathematics, vol. 2010, Article ID 851037, 10 pages, 2010. doi:10.1155/2010/851037